zbMATH — the first resource for mathematics

Parabolic partial differential equations with memory. (English) Zbl 0615.35045
The paper deals with the system of parabolic equations \[ \partial u^{(r)}/\partial t+A_ r u^{(r)}=f^{(r)}(t,x,Du,\int^{t}_{0}K_ a(t,\tau)Du(\tau)d\tau) \] for \(r=1,2,...,N\) in domain \(\Omega\times (0,T)\), where \(A_ r\) denotes an elliptic operator. The existence, uniqueness and some properties of the solution are proved. An approximate solution of the problem is constructed and its convergence in the corresponding function space is investigated.
Reviewer: A.Martynyuk

35K60 Nonlinear initial, boundary and initial-boundary value problems for linear parabolic equations
35K50 Systems of parabolic equations, boundary value problems (MSC2000)
35A05 General existence and uniqueness theorems (PDE) (MSC2000)
35B40 Asymptotic behavior of solutions to PDEs
35A35 Theoretical approximation in context of PDEs
Full Text: EuDML
[1] REKTORYS K.: On application of direct variational methods to the solution of parabolic boundary value problems of arbitrary order in the space variables. Czech. Math J. 21 (96), 1971. · Zbl 0217.41601
[2] KAČUR J.: The Rothe method and nonlinear parabolic equations of arbitrary order. Theory of Nonlinear Operators, Proceedings of summer school in GDR in 1972. Abhandlungen der Akademie der Wissenschaften der DDR, 1973.
[3] NEČAS, J : Application of Rothe’s method to abstract parabolic equations. Czech Math J. 24 (99), 1974. · Zbl 0311.35059
[4] KAČUR J.: Application of Rothe’s method to nonlinear evolution equations. Mat Čas. 25, 1975. · Zbl 0298.34058
[5] KAČUR J., WAWRUCH A.: On an approximate solution for quasilinear parabolic equations. Czech. Math. J. 27 (102), 1977. · Zbl 0377.35036
[6] KAČUR J.: Nonlinear parabolic equations with the mixed nonlinear and nonstationary boundary conditions. Math. Slovaca 30, 1980, 213-237. · Zbl 0452.35060
[7] KAČUR J.: Method of Rothe and nonlinear parabolic boundary value problems of arbitrary order. Czech Math. J. V28 (103), 1978. · Zbl 0402.35053
[8] NEČAS J.: Les methodes directes en theorie des equations elliptique. Prague 1967.
[9] YOSIDA K.: Functional analysis. Berlin 1966. · Zbl 0152.32102
[10] PRÜSS I. W.: Semilineare Integrodifferentialgleichungen. Dissertation, Padeborn 1978.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.